# SDR SWAA2025081590952

- Difficulty date: July 13, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 57,234 hours, 33,409 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT BS 328 RBL 25 WL 208<[01] NO ALLOWABLE DAMAGE PERMITTED UNDER SEAT TRACK ATTACHMENT PER SRM 737-700 SRM 53-10-51-1A-1 ALLOWABLE DAMAGE 1 PAR.1.B(2) ON BS328 FLOOR BEAM; THEREFORE DAMAGE TO BE REPAIRED PER SRM 53-10-51-2R-7 REPAIR 7 ALTERNATIVE 2 AND MAINTENANCE WAS ACCOMPLISHED ON STEPS 1-13;[02] ALL STEPS SIGNED COMPLETE.;[03] ALL STEPS SIGNED COMPLETE;[04] ALL STEPS SIGNED COMPLETE;[05] ENTERED IN ERROR STEP 2.
